# SDR SWAA2021040130547

- Difficulty date: February 21, 2020
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 34,108 hours, 20,692 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Floor Panel
- Condition: Damaged
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD PANEL 231DF HAS TWO DAMAGED INSERTS(MARKED). / REMOVED AND REPLACED FLOOR PANEL 231DF PER AMM 53-21-00
